# SDR IPXA09155127

- Difficulty date: March 18, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0852
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE DAMAGED AFT OF FWD PIT DOOR (RS09-185).  ACFT OOS FOR REPAIR.  REPAIR COMPLETED ON NRC 354098.  INSTALLED DOOR AS PER MM 52-34-11-04 STEP 2D (1-5 UP TO PARAGRAPH 2E).  ACCOMPLISHED ADJ/TEST PER 52-34-11-05.  DOOR OPS CHECKS GOOD.
